# SDR SWAA2022020722527

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) T/E COVE SEAL RETAINER IS CRACKED ABOVE #2 PYLON AFT TIP / REMOVED RIGHT WING T/E COVE SEAL RETAINER WITH CRACK DAMAGE ABOVE #2 PYLON AFT TIP AND INSTALLED NEW PART SAME LOCATION ABOVE IAW AIPC 57-50-00-25 AND SRM 51-40-02.
